# SDR ZZDA2010111

- Difficulty date: February 17, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 21, 22 AND 27-31 INOPERATIVE.  EMERGENCY BATTERY PACK ASSEMBLY REMOVED AND REPLACED PER B717 MM 33-51.
